MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Catalog Number 08791686160
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results for 3 patients tested for elecsys total psa (total psa) that did not correspond to their clinical history on a cobas e 411 immunoassay analyzer.On (b)(6) 2023 patient 1 result was 1.3 ng/ml.On (b)(6) 2023 a new sample was obtained and the result was 229 ng/ml.On (b)(6) 2023 patient 2 result was less than 0.01 ng/ml.On (b)(6) 2023 a new sample was obtained and the result was 4.69 ng/ml.On (b)(6) 2023 patient 3 result was 0.02 ng/ml.On (b)(6) 2023 a new sample was obtained and the result was 32.2 ng/ml.
 
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
The medical device problem code was updated.The customer replaced the reagent pack and made a new calibrator.Calibration and qc passed.The field service engineer (fse) visited the customer site and confirmed the issue was resolved after the customer replaced the reagent pack and made a new calibrator.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17641224
Report Number1823260-2023-02794
Device Sequence Number20817393
Product Code MTF
UDI-Device Identifier07613336165997
UDI-Public07613336165997
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08791686160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown